# SDR FDEA202510292107

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 9,104 hours, 4,552 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Zone 500 Slat
- Component: Slat, Boeing
- Component part number: 114T4104409G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR SKIN OF TRAILING EDGE WEDGE ON OUTBOARD SLAT NO 4 AT OSS 649.24 AND OSS 639.73   LOWER SURFACE, LEFT WING. SLAT SKIN OF T/E AT OUTBD SLAT NO 4 AT OSS 649.24 LWR SURFACE LH WING WAS REPAIRED IAW   SRM B767 57-43-02-2R REPAIR 1 FIG 201 (SHEET2) DETAIL III NOTE B AND SRM 51-70-10-2R REP 2   REV 93 AUG 15 2025.   SLAT SKIN OF T/E AT OSS 639.73 WAS EVALUATED, GVI AND TAP TEST WERE PERFORMED AND NO   FOUND DAMAGE ON COMPOSITE MATERIAL, ONLY PAINT DAMAGE IAW B767 SRM 51-10-02-0G PAR   4-B AND SRM 51-10-06-0G REV 93 AUG 15/2025.  PAINT RESTORED IAW B767AMM 51-21-10-307-020   REV 146 AUG 22 2025
